# SDR DALA1312123709

- Difficulty date: June 30, 2011
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 37,288 hours, 15,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11207
- Condition: Cracked
- Location: Bs 480 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 480, STR 8R FRAME CRACKED.   REPAIRED IAW ERA492961-14 AND INSTALLED DOUBLERS.
